IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Decentralized Information and the Walrasian Outcome : A Pairwise Meetings Market with Private Values

  • Serrano, R.
  • Yosha, O.

No abstract is available for this item.

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Paper provided by Tel Aviv in its series Papers with number 26-95.

as
in new window

Length: 27 pages
Date of creation: 1995
Date of revision:
Handle: RePEc:fth:teavfo:26-95
Contact details of provider: Postal: Israel TEL-AVIV UNIVERSITY, THE FOERDER INSTITUTE FOR ECONOMIC RESEARCH, RAMAT AVIV 69 978 TEL AVIV ISRAEL.
Phone: 972-3-640-9255
Fax: 972-3-640-5815
Web page: http://econ.tau.ac.il/research/foerder.aspEmail:


More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Gale, Douglas M, 1986. "Bargaining and Competition Part I: Characterization," Econometrica, Econometric Society, vol. 54(4), pages 785-806, July.
  2. Blouin, Max R & Serrano, Roberto, 2001. "A Decentralized Market with Common Values Uncertainty: Non-Steady States," Review of Economic Studies, Wiley Blackwell, vol. 68(2), pages 323-46, April.
  3. Thomas A. Gresik & Mark A. Satterthwaite, 1985. "The Rate At Which a Simple Market Becomes Efficient as the Number of Traders Increases: An Asymptotic Result for Optimal Trading Mechanisms," Discussion Papers 708, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
  4. Wolinsky, Asher, 1990. "Information Revelation in a Market with Pairwise Meetings," Econometrica, Econometric Society, vol. 58(1), pages 1-23, January.
  5. Moreno, Diego & Wooders, John, 2002. "Prices, Delay, and the Dynamics of Trade," Journal of Economic Theory, Elsevier, vol. 104(2), pages 304-339, June.
  6. Nir Dagan & Roberto Serrano & Oscar Volij, 1996. "Bargaining, Coalitions, and Competition," Economic theory and game theory 014, Nir Dagan, revised May 1999.
  7. Douglas Gale, 2010. "Limit theorems for markets with sequential bargaining," Levine's Working Paper Archive 621, David K. Levine.
  8. Hurwicz, Leonid, 1973. "The Design of Mechanisms for Resource Allocation," American Economic Review, American Economic Association, vol. 63(2), pages 1-30, May.
  9. Rustichini, Aldo & Satterthwaite, Mark A & Williams, Steven R, 1994. "Convergence to Efficiency in a Simple Market with Incomplete Information," Econometrica, Econometric Society, vol. 62(5), pages 1041-63, September.
  10. Samuelson, Larry, 1992. "Disagreement in Markets with Matching and Bargaining," Review of Economic Studies, Wiley Blackwell, vol. 59(1), pages 177-85, January.
  11. Gale, Douglas M, 1986. "Bargaining and Competition Part II: Existence," Econometrica, Econometric Society, vol. 54(4), pages 807-18, July.
  12. Serrano, Roberto & Yosha, Oved, 1996. "Welfare Analysis of a Market with Pairwise Meetings and Asymmetric Information," Economic Theory, Springer, vol. 8(1), pages 167-75, June.
  13. Martin J. Osborne & Ariel Rubinstein, 2005. "Bargaining and Markets," Levine's Bibliography 666156000000000515, UCLA Department of Economics.
  14. Serrano, Roberto & Yosha, Oved, 1993. "Information Revelation in a Market with Pairwise Meetings: The One Sided Information Case," Economic Theory, Springer, vol. 3(3), pages 481-99, July.
  15. McLennan, Andrew & Sonnenschein, Hugo, 1991. "Sequential Bargaining as a Noncooperative Foundation for Walrasian Equilibrium," Econometrica, Econometric Society, vol. 59(5), pages 1395-1424, September.
  16. repec:cup:cbooks:9780521643306 is not listed on IDEAS
  17. Mas-Colell, Andreu, 1984. "On a theorem of Schmeidler," Journal of Mathematical Economics, Elsevier, vol. 13(3), pages 201-206, December.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:fth:teavfo:26-95. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.